# SDR CALA2025072907027

- Difficulty date: July 26, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 83,139 hours, 30,698 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR SLIDE RUBBER BACKING IS PEELING OFF ACCOMPLISHED ESCAPE SLIDE PACK CHECK AT DOOR 2L IAW AMM 25-66-01-200-802.  NO DAMAGE FOUND THAT WOULD CAUSE THE SLIDE PACK TO OPERATE INCORRECTLY.  OK F/SVC
